Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21368
Title: Rogue regimes: Terrorism and proliferation
Authors: Phythian, M
First Published: 1-Jan-1998
Publisher: MILLENNIUM PUBLISHING GROUP
Citation: MILLENNIUM-JOURNAL OF INTERNATIONAL STUDIES, 1998, 27 (3), pp. 790-791
DOI Link: 10.1177/03058298980270030635
ISSN: 0305-8298
Links: http://hdl.handle.net/2381/21368
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Politics and International Relations

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.